MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD MS3 PUMPS; PUMP, INFUSION

ICU MEDICAL, INC. CADD MS3 PUMPS; PUMP, INFUSION
Catalog Number 21-7411-51
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported the pump did not calibrated correctly.It was reported that on 2 occasions, including (b)(6) 2025, numbness of the hands and feet, dizziness, absence of usual facial flushing with remoduling, and general malaise had been experienced.
 
Additional Manufacturer Narrative
H3/h6: no product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.The service history review identified no indication that the complaint was related to a service of the device within the review period.

Brand Name
CADD MS3 PUMPS
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23760771
Report Number3012307300-2025-13332
Device Sequence Number18661795
Product Code FRN
UDI-Device Identifier10610586029554
UDI-Public(01)10610586029554(11)170224
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7411-51
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale
Patient Weight113 KG